# SDR AALA20151018004

- Difficulty date: October 18, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N984TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53634
- Aircraft time: 44,463 hours, 22,062 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 3917624517
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT DOOR JAMB, VAULT DOOR CTR STOP FITTING CRACKED, RT OTBD SIDE OF DOOR JAMB.  REMOVED & INSTALLED NEW VAULT DOOR CENTER STOP FITTING IAW AARD 51-00-05 & DWG 5717579.
